# SDR AALA960011

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INTERGRANULAR CORROSION BOTTOM CENTER WING SKIN ABOVE LT PRIMARY HEAT EXCHANGER, AND ABOVE RT PRIMARY HEAT EXCHANGER.  CORROSION REMOVED.  FLAP PEENED, ALODINED, AND PRIMED PER ESO 11697.  TST, 49,700 HOURS.  CYCLES, 30,826.  (X)
